Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On discrete Borel spaces and projective sets


Author: B. V. Rao
Journal: Bull. Amer. Math. Soc. 75 (1969), 614-617
MathSciNet review: 0242684
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Szpilrajn, The characteristic function of a sequence of sets and some of its applications, Fund. Math. 31 (1938), 222.
  • 2. B. V. Rao, Remarks on analytic sets, Fund. Math. 66 (1969/1970), 237–239. MR 0274689 (43 #451)
  • 3. Waclaw Sierpinski, General topology, Mathematical Expositions, No. 7, University of Toronto Press, Toronto, 1952. Translated by C. Cecilia Krieger. MR 0050870 (14,394f)
  • 4. Wacław Sierpiński, Cardinal and ordinal numbers, Polska Akademia Nauk, Monografie Matematyczne. Tom 34, Państwowe Wydawnictwo Naukowe, Warsaw, 1958. MR 0095787 (20 #2288)
  • 5. S. M. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. 16 (1930), 140.
  • 6. S. M. Ulam, Problèmes No. 74, Fund. Math. 30 (1938), 365.
  • 7. S. M. Ulam, A collection of mathematical problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience Publishers, New York-London, 1960. MR 0120127 (22 #10884)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12264-0
PII: S 0002-9904(1969)12264-0